# SDR DALA2022120807911

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 57,300 hours, 24,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 FA'S HAD TROUBLE GETTING THE 2R DOOR KNUCKLE KNOCKER TO EXTEND WHEN ARMING THE DOOR. CORRECTIVE ACTION: LUBED 1R DOOR KNUCKLEKNOCKER NOW OPS CK OK PER 757 AMM 2560. (9109352)
